Archived

This topic is now archived and is closed to further replies.

Accutane..pics

36 posts in this topic

omg getting super nervous......i just started my 3rd month and my only real big side effect are my eyes!. i had lasik done a year ago.....so i no my vision should be perfect...and lately its SOO blurry and red..and super dry in the morning like very gooey..im getting scared about the blurry part..i go to my eye doc middle of oct for my one year lasik check up..i knew accutane can make your eyes dry but idk why my vision is weakening?! ahhhhh help :(

Share this post


Link to post
Share on other sites

I've been getting dry and itchy eyes on accutane since the first month. I bought some eye drops that are designed for dry eyes and they've stopped that problem completely :)


16th May-27th October 2013

15 Years Old/Female/52kg

Month 1- 20mg

Month 2- 40mg

Month 3- 40mg

Month 4- 50mg

Month 5 and 1/2- 50mg

Also see page 4 on my log for the before and after photos :)

"You can't make a rainbow without a little rain"


Share this post


Link to post
Share on other sites

thank you for anwsering:). i use eyedrops a few times a day and it deft helps with the dry eyes...im just nervous about my one eye being blurry because i did have lasik so i no it should be perfect. The last couple days i wake up and my eye sight in that eye is fine..then a few hours once im up my eyesight in my one eye is blurry..im debating on if i should call my eye doc or just wait til my appointment in a few weeks :/ :( i just dont want this to be permanent!!

Share this post


Link to post
Share on other sites

so my eyes still blurry...went to see eye doc on monday and he said it was common espically around the falll and didnt seem worried at all which makes me feel better...just have to take eye drops for two weeks then go back to him....soooo im guessing drinking on accutane is bad? omg i always get sooo sick..didnt even drink alot yest and it was bad..........never agaiiiiiiin.

Share this post


Link to post
Share on other sites

sure why not update ............

sooooooo. literally took my last 3 month pill today....what what go me...now just waiting for my test results to come in for month 4..and hoping i dont have to take my blood tests over for missing the "7 day period" ..which should end on wed when i took my blood test and not monday when my doc appt was but who knows...

ANYWAYSSSSSS ... last couple days my skin actually looked better..im just hoping my eye doc doesn't make me stop taken it because of the bluriness in my eye....3 doctors say it has nothing to do with accutane but my actual lasik eye surgeon (who im going to) seemed anti accutane from before so well see..and in the back of my head im wondering if the dryness has anything to do with it..but ill be super bummed tho....and pissed..and mad..and dissapointed..foreal: cry.gifcry.gifcry.gifcry.gifcry.gifcry.gif x a million...........etc..

3 months pictures...looks alot better then the pictures from when i first started..i suck at taken selfiies of my skin...the flash is taken out the color.

post-193827-0-79399200-1382244483.jpg

post-193827-0-65348600-1382244515.jpg

post-193827-0-79399200-1382244483.jpg

post-193827-0-65348600-1382244515.jpg

Share this post


Link to post
Share on other sites

yay i was able to get my pills and my eye doc said staying on accutane was okay!!i couldnt get excited about any improvements because i forsure thought hed make me stop taking it....

my cheeks at times look really good and others it doesnt look any better :/. its deft smoother though the red marks on cheeks and general redness just looks bad at times though..i know im only half way there though so i hope the next three months help alot.

Share this post


Link to post
Share on other sites

dont think anyone really reads this haha but oh wellllllllll. I have about a week left and then I am on month 5...crazy!!! I go back to my derm on monday.

I just took these photos...kind of nervous because I only have about 2 more months to go and my face is still really bad looking.Not sure how other people faces look in month 4 or if this is normal? Hoping so because I really want this to work!!

post-193827-0-23350700-1384489475.jpg

post-193827-0-41155100-1384489513.jpg

post-193827-0-23350700-1384489475.jpg

post-193827-0-41155100-1384489513.jpg

Share this post


Link to post
Share on other sites

you literally have no active acne. like i dont see how accutane is even helping you. your skin already looks fantastic how can you need accutane. you just have redness, im sure you can use topical products for that. you're not bad AT ALL like i dont even get how you got accutane prescribed wow

Share this post


Link to post
Share on other sites

thank you!!!... ive tried literally every tropical product for YEARS though..and they didnt help AT ALL.. Ive seen the most improvement on accutane even though its still not completely gone!! still have a few weeks left though :)

Share this post


Link to post
Share on other sites

finished my last pill a few days ago..so offically done with my 6 month course!!!!!

as you can see my face still has red marks..my derm told me my acnes all cleared up and red marks should go away in about 4 months..without really doing anything? ..........seems unlikely they will go away on there own tho? If anyone has any insight on this..that would be great:)

post-193827-0-52732300-1390702930.jpg

post-193827-0-84364400-1390702968.jpg

post-193827-0-52732300-1390702930.jpg

post-193827-0-84364400-1390702968.jpg

Share this post


Link to post
Share on other sites